Skip to main content Accessibility help
×
Home

103.26 A proof of Clarke’s conjecture

  • Emrah Kiliç (a1) and Talha Arikan (a2)

Abstract

  • An abstract is not available for this content so a preview has been provided below. Please use the Get access link above for information on how to access this content.

Copyright

References

Hide All
1.Clarke, R. J., A Fibonacci query, Math. Gaz. 85 (July 2001) p. 267.10.2307/3622013
2.Koshy, T., Fibonacci and Lucas numbers with applications, Wiley-Interscience Publication, New York (2001).
3.Vajda, S., Fibonacci and Lucas numbers and the golden section, Courier Corporation, Chichester (1989).
4.Koshy, T., Pell and Pell-Lucas numbers with applications, Springer, Berlin (2014).
5.Hoggatt, V. E. Jr., Fibonacci numbers and generalised binomial coefficients, The Fibonacci Quarterly 5 (1967) pp. 383-400.
6.Torretto, R. F. and Fuchs, J. A., Generalised binomial coefficients, The Fibonacci Quarterly 2 (1964) pp. 296-302.
7.Andrews, G. E., Askey, R. and Roy, R., Special functions, Cambridge University Press (1999).
8.Kac, V. and Cheung, P., Quantum calculus, Springer-Verlag, New York (2002).
9.Kiliç, E. and Prodinger, H., Evaluation of sums involving Gaussian q-binomial coefficients with rational weight functions, Int. J. Number Theory 12 (2) (2016) pp. 495-504.

103.26 A proof of Clarke’s conjecture

  • Emrah Kiliç (a1) and Talha Arikan (a2)

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed